# SDR SWAA2025012177202

- Difficulty date: December 13, 2024
- Submitted: January 21, 2025
- Operation: Air carrier
- Aircraft: N7855A
- Make and model: Boeing 737-79P
- Aircraft serial: 29357
- Aircraft time: 58,892 hours, 38,173 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INOP BATTERY PACK EMERGENCY EXIT LIGHT ON LOWERED CEILING LT SIDE AT AFT GALLEY AREA 2024-765940<[01] REPLACED BATTERY PACK EMERGENCY EXIT LIGHT ON LOWERED CEILING LT SIDE AT AFT GALLEY AREA IAW B737-700 AMM 33-51-06-960-805;[02] CORRECTED STEP 1: REPLACED BATTERY PACK EMERGENCY EXIT LIGHT ON LOWERED CEILING LT SIDE AT AFT GALLEY AREA IAW B737-700 AMM 33-51-06-960-805 TEST IS OK;[03] REPLACED BATTERY PACK EMERGENCY EXIT LIGHT ON LOWERED CEILING LT SIDE AT AFT GALLEY AREA IAW B737-700 AMM 33-51-06-960-805 TEST IS OK
